# SDR 08FDEA00257

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 656725061
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEVERAL AREAS ON AFT WALL GILL LINER PANEL FRAME AT STA 1166 AROUND CAMLOC RECEPTACLE HOLES FRONT AND BACK SIDE.  LOWER AFT CARGO COMPARTMENT REMOVED BULKHEAD SUPPORT ANGLE, IN REF TO SRM 51-30-2.  VERIFIED MAT'L ID AS BAC 1506-1707 7075-T6, A 84811 PO NR 10323033, REF DWG, 65-67250.  FABRICATED NEW SUPPORT ANGLE IN REF TO SRM 51-30-5.  INSTALLED NEW SUPPORT ANGLE AND 5 RECEPTACLES IN REF TO SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
